Antibiotics are currentlyindispensable drugs to improve the health of many diseases and disorders in the work of the human body. But not everyone knows that there is a rather long list of complications after such treatment.

The most common consequences arethe appearance of nausea and vomiting during the course, various rashes on the surface of the skin (for example, urticaria or acne from antibiotics), disruption of the digestive system and the gastrointestinal tract, and others. And every organism reacts to a specific drug individually in each case. It depends on the state of the immune system, the features of physical development, etc.

As a rule, in order to normalize activitiesstomach and intestines, it is advisable to simultaneously start taking drugs that help restore microflora. This is necessary for the reason that antibiotics, unfortunately, along with harmful microbes kill and beneficial to our body. Often this leads to a violation of the stool (diarrhea, constipation), frequent bloating, etc.

It should be noted that acne from antibioticsappear for various reasons. For example, it can be concomitant diseases that cause skin changes, too long taking antibiotics, the body's response to a particular substance, genetic predisposition, and others. Most often, acne from antibiotics appear when taking drugs penicillin group. The most common rash and acne occur in people with blood diseases (eg, leukemia, infectious mononucleosis, etc.). Moreover, getting rid of the consequences is difficult, it takes more time and effort.

It should be noted that the longer the receptionantibiotics, the more consequences there are, they manifest themselves more vividly, are heavily carried by the body. In addition to the appearance of acne from antibiotics, the course of treatment significantly reduces the immune defense of a person, since after this, a drug is always required to increase and restore it.

Everyone's skin rashes are expresseddifferently. For example, people prone to allergic reactions often develop hives, which are accompanied by reddening of the skin, the formation of small bubbles, constant itching and burning. And the temperature rises from antibiotics. In this case, it is advisable to start taking antihistamines, which neutralize the negative effect and significantly improve overall health.

The most common misconception isthat antibiotics are prescribed everywhere. But they give a positive effect only with a bacterial infection, in other cases, their administration does not make sense. Treatment of viral diseases by this method not only will not bring benefits, but only will harm the patient's body.

Also for the purpose of treatment, many begin to takevegetable oils inside or applied to the surface of the skin to give elasticity and elasticity. There are cases when pimples from oils appear. As a rule, this is due to the fact that harmful substances are released from the body in this way. After a certain period of time, unpleasant symptoms disappear, and the skin acquires a beautiful and even appearance.

To reduce the risk of adverseconsequences, it is necessary to begin reception only after consultation of the expert, and also to observe the instruction on application. Do not prematurely stop treatment, as this will not give the desired result, but will do the same harm to the body. Also, antibiotics should be washed down with plenty of liquid, but not with soda, strong tea or coffee.

</ p>